# SDR 98ZZZX1039

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: VSE Aviation Services, LLC, repair station VKUR823L
- Engine: Pwa PW118
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Heater
- Part number: 10718D
- Condition: Defective
- Location: Filter Bowl Stud
- Part time: 15,220 hours
- Component: Stwarner, 1518
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT OVERHAUL ONE STUD WAS FOUND LOOSE AROUND THE FILTER BOWL AREA (APPARENTLY 'WALLOWED OUT' DURING HOURS IN SERVICE).  SITUATION COULD LEAD TO POSSIBLE FUEL LEAKAGE IF STUD PULLED OUT.  PART WAS INSPECTED IAW STEWART WARNER CMM 73-10-06
